# SDR GTIA2018092002850

- Difficulty date: September 18, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 31,472 hours, 14,446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RON CHECK, FOUND R2 DOOR FLIGHT ATTENDANT MEGAPHONE BROKEN. R&R OF R2 DOOR FLIGHT ATTENDANT MEGAPHONE IAW EMERGENCY LAYOUT DRAWING.
